MathSciNet Relay Station
MathSciNet bibliographic data
MR1367033 93B05 (34K30 34K35)
Balachandran, K.; Balasubramaniam, P.; Dauer, J. P. Local null controllability of nonlinear functional-differential systems in Banach space. J. Optim. Theory Appl. 88 (1996), no. 1, 61–75.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement